# SDR SWAA2022031509236

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS A DISBOND ON OUTER SURFACE 15 1/2' FROM AFT EDGE AND 12' FROM R/H EDGE / PANEL 193D WITH A DISBOND ON OUTER SURFACE 15 1/2 FROM AFT EDGE AND 12' FROM R/H EDGE WAS REPAIRED IAW SRM 51-70-05-2R-2 59313U 08-19-19
